# SDR QXEA0001430

- Difficulty date: May 30, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 37,533 hours, 47,916 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JA010001
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI- NR 1 COFFEE WARMER CIRCUIT BREAKER POPPED.  FLIGHT ATTENDANT REPORTED SEEING SPARKS BEHIND HOT WATER-MAPCO.  REPLACED MAPCO WATER HEATER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
